Linear Noether boundary-value problems for degenerate differential-algebraic systems with pulse influence

1Chuiko, SM, 1Chuiko, EV
1Donbass State Pedagogical University, Slovyansk
Dopov. Nac. akad. nauk Ukr. 2016, 4:20-29
https://doi.org/10.15407/dopovidi2016.04.020
Section: Mathematics
Language: Russian
Abstract: 

We find sufficient conditions for the solvability and the construction of generalized Green’s operator for the linear Noether boundary-value problem for a degenerate linear differential-algebraic system with pulse influence.

Keywords: degenerate pulse influence, differential-algebraic system, generalized Green’s operator, Noether boundary-value problem
References: 
  1. Boichuk A. A., Samoilenko A. M. Generalized inverse operators and Fredholm boundary-value problems, Utrecht: VSP, 2004. https://doi.org/10.1515/9783110944679
  2. Samoilenko A. M., Perestyuk N. A. Impulsive Differential Equations, Kyiv: Vyshcha Shkola, 1987 (in Russian).
  3. Chuiko S. M. Different. Equations, 2001, 37: 1189–1193. https://doi.org/10.1023/A:1012440123296
  4. Chuiko S. M. Dokl. AN, 2001, 379, No 2: 170–172 (in Russian).
  5. Boichuk A. A., Chuiko S. M. Nonlinear Oscillations, 2007, 10, Iss. 1: 46–61. https://doi.org/10.1007/s11072-007-0005-1
  6. Boyarintsev J. E., Chistyakov V. F. Differential-algebraic system. Methods of solutions and research, Novosibirsk: Nauka, 1998 (in Russian).
  7. Boichuk A. A., Shegda L. M. Nonlinear Oscillations, 2007, 10, Iss. 3: 306–314. https://doi.org/10.1007/s11072-007-0024-y
  8. Campbell S. L. Singular Systems of differential equations, San Francisco: Pitman, 1980.
  9. Chistyakov V. F. Algebraic-differential operators with finite-dimensional kernel, Novosibirsk: Nauka, 1996 (in Russian).
  10. Chistyakov V. F., Shcheglova A. A. Selected chapters of the theory of algebraic-differential systems, Novosibirsk: Nauka, 2003 (in Russian).
  11. Samoilenko A. M., Shkil’ M. I., Yakovets’ V. P. Linear Systems of Degenerate Differential Equations, Kyiv: Vyshcha Shkola, 2000 (in Ukrainian).
  12. Boichuk A. A., Chuiko E. V., Chuiko S. M. Ukr. Math. J., 1996, 48: 652–660. https://doi.org/10.1007/BF02384232
  13. Chuiko S. M., Chuiko E. V. Dop. NAN Ukraine, 1999, No 6: 43–47 (in Russian).
  14. Chuiko S. M. J. Math. Sci., 2015, 210, No 1: 9–21. https://doi.org/10.1007/s10958-015-2545-8
  15. Chuiko S. M. Siberian Math. J., 2015, 56, No 4: 752–760. https://doi.org/10.1134/S0037446615040175